Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Overweight, borderline thyroid, insulin resistance. Get moderate nausea with vomiting, dizziness during periods. How can I avoid this?

Hi Dr. Lundi, I am a 25 year old female, slightly overweight (and loosing weight everyday) with a borderline hypothyroid and insulin resistance . I am currently taking 100 mcg of Levothyroxine (with a doubled dose once a week) as well as 850 mg of Glocophage ( metformin ). I have had heavy, painful periods ever since I began menstruating but have recently, within the past 4 months, been experiencing new symptoms in addition to the severe cramps, changes in mood and appetite, and general fatigue associated with my periods. Recently I have begun to have moderate nausea with vomiting on the first day of my period in addition to dizziness. I wanted to get your opinion on that - is there anything I could be doing to avoid this? And what causes it? Also, and this has been a long standing problem with me: I have always had relatively sweaty palms and feet, however, from the moment my period starts, it is simply out of control! Is there anything I can do about that and what are the causes of this as well? Thank you, Hannah.
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor